# SDR UALA2012121707256

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 38,979 hours, 15,801 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, "EPSU BATTERY EMER L" DISPLAYED.  RPL BATTERIES EPSU LEFT AND AFT.  EMERGENCY LIGHTS TEST OK.  PCN-565-0033 PART NBR 3214-31 REF IPC-33-51-38-01B ITEM 010A.
